MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MSIII 20D DEHP 3SS 2CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MSIII 20D DEHP 3SS 2CV; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 28493E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that msiii 20d dehp 3ss 2cv had tubing issues.The following information was provided by the initial reporter: material #: 28493e, batch/lot #: 20075121.It was reported that there has been an increase in cartridge alarms on the pumps and cassette jams in which biomed feels that it may be an issue with the tubing.
 
Event or Problem Description
It was reported that msiii 20d dehp 3ss 2cv had tubing issues.The following information was provided by the initial reporter: material#: 28493e, batch/lot#: 20075121.It was reported that there has been an increase in cartridge alarms on the pumps and cassette jams in which biomed feels that it may be an issue with the tubing.
 
Additional Manufacturer Narrative
H.6.Investigation: one sample was received for quality investigation.The customer complaint of tubing defective / damaged could not be verified based on testing conducted on the returned sample.The infusion sets were primed and installed into an appropriate pump.The pump did not indicate any issues with the tubing and the pump did not alert of an occlusion or air in line issues.A device history record review for model 28493e, lot number: 20075121 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause could not be determined because the failure reported could not be reproduced.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of tubing defective / damaged with lot#: 20075121 regarding item#: 28493e.

Brand Name
MSIII 20D DEHP 3SS 2CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11340565
Report Number9616066-2021-50238
Device Sequence Number2671879
Product Code FPA
UDI-Device Identifier10885403274916
UDI-Public10885403274916
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K874564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/01/2023
Device Catalogue Number28493E
Device Lot Number20075121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2021
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date06/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1